Your Cart

Your cart is empty

Home  >  Volume 46 (May, 2018)

2. ON THE PROPERTIES OF A CLASS OF P-VALENT FUNCTIONS DEFINED BY AN EXTENDED SALAGEAN DIFFERENTIAL OPERATOR. by Awoyale Olusegun and Opoola T.O. Volume 46 (May, 2018), pp9 –14
Sale price: $5.00
Quantity:
ON THE PROPERTIES OF A CLASS OF P-VALENT FUNCTIONS DEFINED BY AN EXTENDED SALAGEAN DIFFERENTIAL OPERATOR. 1Awoyale Olusegun* and 2Opoola T.O. 1.Department of Mathematics. Fedral College of Education, Kontagora. 2.Department of Mathematics, University of Ilorin, Ilorin

Click here (http://e.nampjournals.org/vol46-abstract)

for mathematical abstract

Close
Loading...